Doctor Just Increased the Klonopin to 4mg/day

Discussion in 'Fibromyalgia Main Forum' started by NyroFan, Nov 13, 2006.

  1. NyroFan

    NyroFan New Member

    Hello all:

    Well, it happened. My fingers kept twitching and I had involuntary body movements.

    I called the doctor and he said that the only thing he thinks will stop it is to increase the Klonopin from 3mg/day to 4mg/day.

    He said he would keep me at this level until next month's appointment and then he will re-evaluate whether I need this dose daily. It is a one month trial.

    Well, he called the pharmacy and as long as I took generic they could put it on my insurance. So, now I am waiting for them to deliver it.

    Anyone else have these weird jerky movements? What do you do about it?

    Advice?

    Thanks,

    Nyrofan
  2. Mikie

    Mikie Moderator

    Wish I could help but I only jerk as I'm falling asleep once in a blue moon. I only wanted to let you know I'm hoping and praying this helps you. Please keep us updated.

    Love, Mikie
  3. suz45

    suz45 New Member

    Nyrofan
    Understand where you are coming from, I take 4 mg of Clonazepam have for over 20 years to control nocturnal seizures and myoclonus. I would think that you will be okay upping to that dose, unless you are very sensitive to meds. Hope this helps with the symptoms.

    Good luck

    Suz45
  4. NyroFan

    NyroFan New Member

    Hello all:

    Thank you for responding. I took the 4mg. dose of Klonopin yesterday and the twitching of my fingers and involuntary movements of my body stopped (so far).

    It was such a scary experience. Hopefully the increase will take care of it.

    I go to the doc next month.

    nyrofan
  5. limbo

    limbo Member

    I've been on klonopin about 15 years and my last visit to my shrink agreed with me that it protects the brain. I take 2mg at bedtime and if needed one during the day. Many Docters tried to get me off, but I don't listen to them. I think they are afraid of malpractice. I too jerk as I fall asleep once in a great while. Does anyone have a delayed reaction of fatigue after say a w/e out of the ordinay? I sure do, it has to be we are so sensitive to stress.
  6. Gothbubbles

    Gothbubbles New Member

    I'm about to talk to my doc about my new severe convusive spasms and if it is myclonus I'll probably take the klonapin for it.

    Of course I'm also goign to talk about routine testing, eeg, mri, neurologists etc.
  7. Gothbubbles

    Gothbubbles New Member

    Update on Klonopin

    I got a rx for Klonapin .5mg tablets twice a day.

    I've noticed that the first hour or 2 on klonapin I'm dizzier and way more zonked out (but I have NO spasms! Horray!), and then my awareness goes up, and my spasms gradually increase a bit (though they're really mild and not a bother compared to when I didn't take any klons).

    I might try cutting my pills in half and taking them 4x a day instead of twice a day to see if that licks it, so maybe I won't be so tired, and maybe the best results will last longer.